question-icon

What causes twinging pain post intake of Mobic?

default
Posted on Mon, 22 Aug 2016
Question: I am taking Mobic for arthritic pain but find it gives me twinges as in ulcer pain is there medication I can take with Mobic to stop this

no sorry
doctor
Answered by Dr. Mahaveer Patil (31 minutes later)
Brief Answer:
query answered

Detailed Answer:
hi

Hope this message finds you in good health.
I have gone through your complaints and understand your concern.

mobic tablet is a pretty stong analgesic and should be avoided as far as posible. In long term,it has bad effects on kidneys and liver.

it causes severe gastritis, and damaged gut mucosa.
If u still want to take the same tablet, i would suggest a good antacid,in tablet or syrup form,that has to be taken before meals, atleast 2 hours before mobic.

take antacid,wait for 2 hours, have food and then take mobic with a glass of warm milk.,This will avoid twinges.
Try using newer and safer drugs as an alternative to mobic that are currently available in the market

You should eventually get back to normal in coming few days.Nothing to worry about, as long as i am there to help you.     
I hope your question has been answered.
If you have any follow-up queries,feel free to consult me anytime.
Thanks,Take care,God bless. Wish you a healthy life : )

Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
default
Follow up: Dr. Mahaveer Patil (7 minutes later)
Thank you.
doctor
Answered by Dr. Mahaveer Patil (3 minutes later)
Brief Answer:
please give a rating

Detailed Answer:
Hi
Welcome back
I hope your question has been answered.
If you have any follow-up queries,feel free to consult me anytime.
If you do not have any clarifications,you can close the discussion. Wish you a good health.Have a great day : )
Take care,God bless.
YOUR RATING FOR THIS ANSWER MATTERS A LOT AND WILL BE HIGHLY APPRECIATED.

Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
Answered by
Dr.
Dr. Mahaveer Patil

Orthopaedic Surgeon

Practicing since :2002

Answered : 1209 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes twinging pain post intake of Mobic?

Brief Answer: query answered Detailed Answer: hi Hope this message finds you in good health. I have gone through your complaints and understand your concern. mobic tablet is a pretty stong analgesic and should be avoided as far as posible. In long term,it has bad effects on kidneys and liver. it causes severe gastritis, and damaged gut mucosa. If u still want to take the same tablet, i would suggest a good antacid,in tablet or syrup form,that has to be taken before meals, atleast 2 hours before mobic. take antacid,wait for 2 hours, have food and then take mobic with a glass of warm milk.,This will avoid twinges. Try using newer and safer drugs as an alternative to mobic that are currently available in the market You should eventually get back to normal in coming few days.Nothing to worry about, as long as i am there to help you. I hope your question has been answered. If you have any follow-up queries,feel free to consult me anytime. Thanks,Take care,God bless. Wish you a healthy life : )